Principal Schottky bundles over Riemann surfaces

A. C. Casimiro, S. Ferreira, C. Florentino

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We introduce and study (strict) Schottky G-bundles over a compact Riemann surface X, where G is a connected reductive algebraic group. Strict Schottky representations are shown to be related to branes in the moduli space of G-Higgs bundles over X, and we prove that all Schottky G-bundles have trivial topological type. Generalizing the Schottky moduli map introduced in Florentino (Manuscr Math 105:69–83, 2001) to the setting of principal bundles, we prove its local surjectivity at the good and unitary locus. Finally, we prove that the Schottky map is surjective onto the space of flat bundles for two special classes: when G is an abelian group over an arbitrary X, and the case of a general G-bundle over an elliptic curve.

Original languageEnglish
Pages (from-to)379-409
JournalGeometriae Dedicata
Early online date18 Oct 2018
DOIs
Publication statusPublished - 1 Aug 2019

Keywords

  • Character varieties
  • Moduli spaces
  • Principal bundles
  • Representations of the fundamental group
  • Riemann surfaces
  • Schottky bundles
  • Uniformization

Fingerprint Dive into the research topics of 'Principal Schottky bundles over Riemann surfaces'. Together they form a unique fingerprint.

  • Cite this